# SDR 6PMR202009010369

- Difficulty date: July 16, 2020
- Submitted: September 2, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30021
- Part serial: NSN
- Condition: Corroded
- Location: Zone 300
- Part time: 64,104 hours, 24,834 cycles
- Component: Horizontal Stab, Boeing, NA
- Component part number: 180N0002903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N316 DISCREPANCY: LT HORZ UPPER SKIN HAS 4 EA AREAS OF CORROSION, MARKED.  CORRECTIVE ACTION: EVALUATED CLEANED CORROSION MAT ORG .106 REM MAT .073 MAT LOSS .033, FOUND OUT OF LIMITS.  REPAIR UPPER SKIN LT HORIZONTAL STABILIZER BETWEEN STA 176.2 AND STA STA 152.2 CONTROL NR EO 20381-3 REV IR.
